T3 major trauma, T4, T5 , moderate injury after medication allergy related seizure
Hello and thank you for reviewing this in advance. Approximately one year ago, my husband was put on tramadol after fracturing his hand. He had a grand-mal seizure that his neurologist attributed to the tramadol allergy. During the seizure, he fractured T3 (severe) T4-T5 moderate compression. His prognosis was good and he returned to reduced normal activity (with pain). He's now on Oxycodene, Methocarbamol, Ibuprophen and recently diagnosed with OSA.
He appears to be in increased pain (after the introduction of Depakote) from a secondary physician and appears with extremely limited mobility. He is now sleeping 15-18 hours a day and in increased pain he presents as severe.. His Neurologist felt initially he would recover and didn't discuss surgery. Are there options he could discuss for alternative medications? Is surgery the only option he could explore due to the effects the medication appear to be having? Is the Depakote a contraindication with any of the previously mentioned medications?
He now states he is in more severe pain than when he was initially released from hospitalization and has had no injury since. His MRI shows improvement. The sleep disorders appear to be Central now. His sleepiness is severe. He can only lie on his left side in comfort and is limited to very limited activity. They did discover slight Osteoporosis during the initial examination post-seizure. He's now also trembling when trying to write or use his hands.
I can journal you a complete history, examination results and recent exam notes. If you could review them, I would be greatly appreciative. My husband is a disabled US Marine.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.